Quillen's solution of Serre's Problem

Research output: Research - peer-reviewArticle

  • 1 Citations

Abstract

In this note we recall the history of Serre's problem and its beautiful solution given by D. Quillen in 1976

LanguageEnglish (US)
Pages549-552
Number of pages4
JournalJournal of K-Theory
Volume11
Issue number3
DOIs
StatePublished - Jun 1 2013

Fingerprint

History

Keywords

  • 13C10
  • 13D15
  • Mathematics Subject Classification 2000: 01A60

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Quillen's solution of Serre's Problem. / Suslin, Andrei.

In: Journal of K-Theory, Vol. 11, No. 3, 01.06.2013, p. 549-552.

Research output: Research - peer-reviewArticle

@article{7a652d7beaad49c2832cd055083400e9,
title = "Quillen's solution of Serre's Problem",
abstract = "In this note we recall the history of Serre's problem and its beautiful solution given by D. Quillen in 1976",
keywords = "13C10, 13D15, Mathematics Subject Classification 2000: 01A60",
author = "Andrei Suslin",
year = "2013",
month = "6",
doi = "10.1017/is012012010jkt205",
volume = "11",
pages = "549--552",
journal = "Journal of K-Theory",
issn = "1865-2433",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - Quillen's solution of Serre's Problem

AU - Suslin,Andrei

PY - 2013/6/1

Y1 - 2013/6/1

N2 - In this note we recall the history of Serre's problem and its beautiful solution given by D. Quillen in 1976

AB - In this note we recall the history of Serre's problem and its beautiful solution given by D. Quillen in 1976

KW - 13C10

KW - 13D15

KW - Mathematics Subject Classification 2000: 01A60

UR - http://www.scopus.com/inward/record.url?scp=84883136914&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84883136914&partnerID=8YFLogxK

U2 - 10.1017/is012012010jkt205

DO - 10.1017/is012012010jkt205

M3 - Article

VL - 11

SP - 549

EP - 552

JO - Journal of K-Theory

T2 - Journal of K-Theory

JF - Journal of K-Theory

SN - 1865-2433

IS - 3

ER -